# SDR ASOA2016042514845

- Difficulty date: April 25, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL RBL1 FS 280-265 HAS CORROSION, AT NOSE JACK FITTING.  REMOVED INTERCOSTAL RBL1, BETWEEN FS 265.00 AND 280.00, REF SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.  STARTED DRILLING UP NEW RBL-1, INTERCOSTAL FS 280- FS 265 REF SRM 51-40-11-001-001-A01, DWG CC670-32050.  INSTALLED DRILING UP RB2-1 INTERCOSTAL FS 265-280 REF SRM 51-40-11-001-001 AND DWG CC670-32050.  INSTALLED RBL-1 INTERCOSTAL REF DWG CC620-32050.
